MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TEST,STREP A,DIPSTICK,25 TEST

MEDLINE INDUSTRIES, LP MEDLINE; TEST,STREP A,DIPSTICK,25 TEST
Catalog Number MPH30025SA
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the device is showing false negatives.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the device is showing false negatives.

Brand Name
MEDLINE
Common Device Name
TEST,STREP A,DIPSTICK,25 TEST
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfiled IL 60093 2753
Manufacturer Contact
moriah meyer
three lakes drive
northfiled, IL 60093-2753
MDR Report Key25458422
Report Number1417592-2026-02339
Device Sequence Number10363304
Product Code GTY
UDI-Device Identifier10888277191884
UDI-Public10888277191884
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K010582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH30025SA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown